MathSciNet Relay Station
MathSciNet bibliographic data
MR1714879 60E05 (44A60)
Gupta, J. C. The moment problem for the standard $k$-dimensional simplex. Sankhyā Ser. A 61 (1999), no. 2, 286–291.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement